# SDR U2RA201508040001

- Difficulty date: August 4, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,990 hours, 12,400 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B08153129
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,990 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFINER BRACKET CRACKED ON LT WING T/E OTBD OF INBD AILERON.  1 EACH CRACK,  APPROXIMATE LENGTH .500".  R & R STIFFINER BRACKET IAW SRM CH 51-40-02.
